Equivalence of quotient Hilbert modules

Douglas, Ronald G. ; Misra, Gadadhar (2003) Equivalence of quotient Hilbert modules Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 113 (3). pp. 281-291. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/vol113/aug2003/Pm2098...

Related URL: http://dx.doi.org/10.1007/BF02829607


Let M be a Hilbert module of holomorphic functions over a natural function algebra A(Ω), where Ω ⊆ Cm is a bounded domain. Let M0 ⊆ M be the submodule of functions vanishing to orderk on a hypersurface Z ⊆ Ω. We describe a method, which in principle may be used, to construct a set of complete unitary invariants for quotient modules Q = M ⊖ M0 The invariants are given explicitly in the particular case of k = 2.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Hilbert Modules; Function Algebra; Quotient Module; Longitudinal and Transversal Curvature; Kernel Function; Jet and Angle
ID Code:20577
Deposited On:20 Nov 2010 14:17
Last Modified:17 May 2016 04:52

Repository Staff Only: item control page